Top 9 Fexofenadine HCl Tablets – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

Dry, Allergies | Kids, Hay Fever, Adults Compare to Allegra Tablets, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Itchy Eyes

#ad
ValuMeds #ad - Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.

Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy formula – A true non-drowsy formula for kids and adults. Perfect for staying allergy-free every day. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

2. Magno-Humphries

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
Magno-Humphries #ad - Compare to Allegra Allergy active ingredient. Indoor & Outdoor Allergies. Fexofenadine HCl 180 mg. 100 count Tablets. Non-Drowsy.
BrandMagno-Humphries #ad
ManufacturerMagno-Humphries #ad

3. Wellness Basics

#ad

Wellness Basics, 150 count Long-Lasting 24-hour Relief, Allergy Relief, Relieves Indoor & Outdoor Allergies, Prescription-Strength Antihistamine, Non Drowsy, Fexofenadine HCL 180mg Tablet

#ad
Wellness Basics #ad - Allergy Relief. Non-drowsy. Compare to active ingredient in Allergra Allergy 24 Hour. 24 hour relief of: sneezing, watery eyes, Runny nose, Itchy, Itchy troat or nose. Indoor & Outdoor Allergies.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height4.13 Inches
Length2.25 Inches
Width2.25 Inches

4. Amazon Basic Care

#ad

150 Count, Non-Drowsy, Antihistamine for Allergy Relief, Amazon Basic Care Allergy, 180 mg, Fexofenadine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms. Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Compare to Allegra Allergy active ingredient. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.37 Inches
Length2.28 Inches
Weight0.01 Pounds
Width2.28 Inches
Part Number57147
Model57147

5. GenCare

#ad

GenCare, Allergy Relief Pills | Fexofenadine HCl 180mg 90 Tablets | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose, Seasonal Allergies

#ad
GenCare #ad - Itch support comes fast and then hives will gradually reduce in size and number. Itchy eyes, nose & throat relief - our clinically backed formula is one of the top allergist recommended medicines for help alleviating runny nose, itchy watery eyes, sneezing and itching of the nose or throat.

Many antihistamine allergy medicines cause sleepiness and therefore can't be taken in the morning before work or driving a car. Non drowsy formula - fex-allergy relief pills comparable active ingredients to Allegra are the non-drowsy way to fight indoor and outdoor allergies year round. Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Cold symptom support - always keep our fex-allergy relief pills on hand to help combat eye, nose and throat symptoms of the common cold for up to 24 hours. Fights hives - adults and children 12 years and older can get fast acting itch relief from skin hives and rashes due to allergic reactions from food, pet dander, hay fever, dust and other common allergens.

Enjoy our 90 tablet value savings bottle which is cheaper than comparable in store brands from national pharmacies and retail outlets. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Experience full 24 hour allergy symptom relief from just one easy to swallow tablet.
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-004

6. Cabinet:

#ad

Itchy Eyes, Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever, Allergies | Kids, Dry, Adults Compare to Allegra Tablets

#ad
Cabinet: #ad - Perfect for staying allergy-free every day. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10002

7. Amazon Basic Care

#ad

180 mg, Fexofenadine Hydrochloride Tablets, Antihistamine for Allergy Relief, 30 Count, Amazon Basic Care Allergy, Non-Drowsy

#ad
Amazon Basic Care #ad - Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Compare to Allegra Allergy active ingredient. All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms. Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.81 Inches
Length1.66 Inches
Weight0.13 Pounds
Width3.56 Inches
Part Number57139
Model57139

8. Allegra

#ad

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part Number319163
ModelAA70T

9. ValuMeds

#ad

Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Dry, Allergies | Cetirizine HCl 10mg Caplets, Hay Fever

#ad
ValuMeds #ad - Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, a scratchy nose and throat, itchy, watery eyes, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R